Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An alternative approach to hyperbolic structures on link complements

Morwen Thistlethwaite and Anastasiia Tsvietkova

Algebraic & Geometric Topology 14 (2014) 1307–1337
Bibliography
1 C C Adams, Thrice-punctured spheres in hyperbolic $3$–manifolds, Trans. Amer. Math. Soc. 287 (1985) 645 MR768730
2 C C Adams, Waist size for cusps in hyperbolic $3$–manifolds, Topology 41 (2002) 257 MR1876890
3 C C Adams, Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic $3$–manifolds, Algebr. Geom. Topol. 7 (2007) 565 MR2308957
4 I R Aitchison, E Lumsden, J H Rubinstein, Cusp structures of alternating links, Invent. Math. 109 (1992) 473 MR1176199
5 L Bers, Quasiconformal mappings and Teichmüller's theorem, from: "Analytic functions", Princeton Mathematical Series 24, Princeton Univ. Press (1960) 89 MR0114898
6 R D Canary, D McCullough, Homotopy equivalences of $3$–manifolds and deformation theory of Kleinian groups, Mem. Amer. Math. Soc. 812, Amer. Math. Soc. (2004) MR2096234
7 J H Conway, An enumeration of knots and links, and some of their algebraic properties, from: "Computational problems in abstract algebra" (editor J Leech), Pergamon (1970) 329 MR0258014
8 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
9 S Francaviglia, Hyperbolic volume of representations of fundamental groups of cusped $3$–manifolds, Int. Math. Res. Not. 2004 (2004) 425 MR2040346
10 D Futer, E Kalfagianni, J Purcell, Quasifuchsian state surfaces, to appear in Trans. Amer. Math. Soc. (2012)
11 W B R Lickorish, Prime knots and tangles, Trans. Amer. Math. Soc. 267 (1981) 321 MR621991
12 A Marden, Geometrically finite Kleinian groups and their deformation spaces, from: "Discrete groups and automorphic functions" (editor W J Harvey), Academic Press (1977) 259 MR0494117
13 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
14 W Menasco, M Thistlethwaite, The classification of alternating links, Ann. of Math. 138 (1993) 113 MR1230928
15 J W Morgan, On Thurston's uniformization theorem for three-dimensional manifolds, from: "The Smith conjecture" (editors J W Morgan, H Bass), Pure Appl. Math. 112, Academic Press (1984) 37 MR758464
16 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
17 D Ruberman, Mutation and volumes of knots in $S^3$, Invent. Math. 90 (1987) 189 MR906585
18 M Sakuma, J Weeks, Examples of canonical decompositions of hyperbolic link complements, Japan. J. Math. 21 (1995) 393 MR1364387